Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

101 year lady having bright, pasty and green bowel movements. What is causing this?

I TAKE CARE OF A WOMEN WHO IS 101 YEARS OLD. I BEEN WORKING WITH HER FOR A YEAR NOW AND TODAY SHE HAD A BOWEL MOVEMENT LIKE NEVER BEFORE SINCE I VE WORKED HERE. HER STOOL WAS BRIGHT PASTY GREEN AND ITS DAY TWO THAT SHE HAS BEEN HAVING IT. SHE HAS NOT HAD ANYTHING NEW TO CAUSE IT SO I M UNSURE OF WHAT IT COULD BE. SHE S BEEN GOING EVERY HOUR SO FAR.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi
Thank you for asking HCM
I have gone through your query.Your problem is most likely gasteroenteritis.Green colored stools could be due to faster bowel movement.While fast bowel movement bile wont get time to break down so it can appear green.In such condition i give probiotics and ORS.If infection is present then antibiotics also i advise.Hope this may help you.
Let me know if you have any further query.
Answered: Sat, 14 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor